|
Volumn 65, Issue 4 B, 2002, Pages 443061-443063
|
Mathematical nature of and a family of lower bounds for the success probability of unambiguous discrimination
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGEBRA;
COMPUTER SIMULATION;
EIGENVALUES AND EIGENFUNCTIONS;
MATHEMATICAL OPERATORS;
MATRIX ALGEBRA;
OPTIMIZATION;
PROBABILITY;
PROBLEM SOLVING;
PROGRAMMING THEORY;
THEOREM PROVING;
VECTORS;
SEMIDEFINITE PROGRAMMING (SDP);
UNAMBIGUOUS DISCRIMINATIONS;
QUANTUM THEORY;
|
EID: 0036542066
PISSN: 10502947
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (24)
|
References (13)
|